# SDR MTNA2012100400001

- Difficulty date: October 3, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N831FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0225
- Aircraft time: 10,591 hours, 10,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE FLIGHT INTO 6NC1 THE PILOT SMELLED BURNT/ SMOLDERING ELECTRICAL SMELL, THERE WAS NO SMOKE SEEN.  MAINTENANCE PERFORMED SEVERAL ENGINE RUNS AT VARIOUS POWER SETTINGS TO INCLUDE MAX.  TORQUE OF 1850 FOR VARYING TIMES WITH NO SMELL OF ELECTRICAL ODER.  AS A PRECAUTION THE STARTER GENERATOR WAS REPLACED IAW C208 M/M 80-10-00. THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURN TO SERVICE.
